# SDR QXEA0100620

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND NUMBER 5 LIFTDUMPER INBOARD ATTACHMENT HINGE BRACKET BOLT ANTI SPIN BASES WORN.  REPAIRED IAW FOKKER SRM 27-63-01 AND HORIZON AIR EA 4-57-552.
